# SDR CA030731001

- Difficulty date: May 22, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna 180C
- Engine: Cont O470K
- Propeller: Mcauly 2A34C203
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Out Of Balance
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS REMOVED DUE TO VIBRATION.  ENGINE WAS FOUND TO BE DETUNED. NEW COUNTERWEIGHTS INSTALLED, ENGINE BALANCED AND RE-INSTALLED RECERTIFIED.
